# SDR UIEA2015111600653

- Difficulty date: November 14, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 78,877 hours, 16,672 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVED MULTIPLE FUEL IMBALANCE TOT & CAL DIFFERENCES UP TO 3000LBS, FUEL CONFIG EICAS, FUEL TOT & CAL DISAGREE FMC MSG.  ACCOMPLISHED FIM 28-41 FTR 838 & 28-41 FTR 842, NO FAULTS FOUND, FUEL QTY SYS OPERATIONS CHECKED GOOD.
